# SDR FDEA201809302749

- Difficulty date: September 30, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 81,031 hours, 17,948 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Frame
- Part number: ARB71701
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF LT MLG RETRACT SUPPORT FRAME LOWER FWD MOUNT BOLT PLI WASHER, FOUND BOLT HOLE OF SUPPORT FRAME CORROSION. CORROSION REWORKED AND FOUND EXCEEDED LIMIT PER SRM 57-20-14-2R PARA 4C STEP (1) (A)(1) REPAIR 1. REPAIR BUSHING FABRICATED AND INSTALLED PER EA 1-5740-T0342582 PT 1 STEP 6D & 6D(3). REPAIR CLASSIFIED AS MINOR PER GMM6-2-100.
